# SDR COOSDR030034

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 652172519
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, OB AILERON TRAILING EDGE LOWER SURFACE DELAMINATED.
